| Catalog Number |
8065752555 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/10/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that during vitrectomy surgery, an ophthalmic laser probe could not be advanced into the trocar cannula.The surgery was completed on the same day by using replacement.The patient impact have not been provided.
Additional Manufacturer Narrative
Additional information was provided in sections d.9, h.3 h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.The (laser probe-lp) was returned for this investigation.A non-conformance based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for ¿complaints reported against this lot number¿ was performed.There were no relevant complaints found, as part of this investigation.The lp was received for testing on this investigation.A visual assessment of the returned sample revealed no obvious nonconformity.A fit check was performed (with a trocar), and the sample was found to have no resistance when inserted into the trocar cannula.The returned laser probe was found to have no problem.Therefore, the root cause of the reported event is inconclusive.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.Similar incident/event data was collected for the associated reported events.Quality assurance will continue to perform periodic monitoring for evidence of adverse trending and take further action as appropriate.The manufacturer internal reference number is: (b)(4).